# SDR HEEA0012602

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 6300 · Main Rotor Drive System
- Part: Link Assembly
- Part number: 406010426101
- Condition: Worn
- Location: M/R
- Part time: 1,170 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT WORN LINK ASSY PIVOT BUSHINGS.
